# SDR ASOA201612301392

- Difficulty date: December 30, 2016
- Submitted: December 31, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332271
- Condition: Corroded
- Location: Bs 517-533
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STRINGER 24L CORRODED BETWEEN BS 517-533.  REMOVED CORROSION, AND FOUND OUT OF LIMITS.  REPAIRED IAW EA 25-2016-337 & EC/TC EA 25-2016-337.
